MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209060A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was peeling from fork, suspension arm and main tube.The designated complaint unit employee indicated based on photographic evidence the rust on fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was peeling from fork, suspension arm and main tube.The designated complaint unit employee indicated based on photographic evidence the rust on fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint peeling could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.As stated by the subject matter expert, peeling paint and/or rust formation were probably caused by: - a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning protocol.- the presence of liquid water or an exposure to humid air due to a high relative humidity of the operating room.The instruction for use indicates the environmental condition for use, the relative humidity must be between 20% and 75%.To prevent any incident the instruction for use mentions to perform daily and monthly inspection in order to detect painting defects, impact marks or other damages.The instruction for use mentions not to clean the device under running water nor spray a solution directly onto the device.Certain cleaning products or procedures may damage the paintwork of the device, which may result in particles falling onto the surgical site during an operation.Fumigation methods are unsuitable for disinfecting the unit and must not be used.The instruction for use mentions to wipe with a dry cloth and to make sure no liquid residue is left on the device after cleaning.To reduce the appearance of rust or the degradation of the surface, the technical manual or maintenance manual mentions in the preventive maintenance protocol to lubricate some parts of device.The instruction for use mentions not to use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21591573
Report Number9710055-2025-0000093
Device Sequence Number18348649
Product Code FTD
UDI-Device Identifier03700712407704
UDI-Public(01)03700712407704
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT209060A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown